# SDR NWAA091003159

- Difficulty date: March 30, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 01923
- Aircraft time: 17,513 hours, 8,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 7521
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING TEST FAILS, FOUND EPSU L AFT MESSAGE.  REPLACED EPSU (13WL), CHECKS GOOD.  (K)
